# SDR SWAA2021072690679

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB L/H FLOOR-TO-SIDEWALL SUPPORT; BS 807+15; LBL 21; WL 157 (MARKED) ; / [01] REMOVED CORROSION ON ACB L/H FLOOR-TO-SIDEWALL SUPPORT; BS 807+15; LBL 21; WL 157 WITH FOLLOWING MEASURES L= 1' W= 0.700' D= 0.004' MATERIAL REMAINING IS 0.036' FOUND TO BE WITHIN LIMITIS PER SRM 53-00-53-1A-2 TOOL USE ID: ATS1671 S/N 65093024 DATE 04/2021 DUE 01/2022; [02] REMOVED CORROSION ON ACB L/H FLOOR-TO-SIDEWALL SUPPORT; BS 807+15; LBL 21; WL 157 WITH FOLLOWING MEASURES L= 1' W= 0.700' D= 0.004' MATERIAL REMAINING IS 0.036' ORIGINAL THICKNESS 0.040' FOUND TO BE WITHIN LIMITIS PER SRM 53-00-53-1A-2 TOOL USE ID: ATS1671 S/N 65093024 DATE 04/2021 DUE 01/2022; [03] VERIFIED IN LIMITS PER SRM 53-00-53-1A-2; [04] FLOOR TO SIDEWALL TO BE REPLACED ON FAULT TTG8Q005NLFV; [05] VERIFIED PART TO BE REPLACED ON FAULT# TTG8Q005NLFV
